# SDR SWAA2022020466047

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Access Door
- Part number: 311BL
- Condition: Corroded
- Location: Stabilizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM ACCESS DOOR 311BL HAS FILIFORM CORROSION ON EXTERIOR SURFACE SKIN AT FWD SIDE OF HANDLE CUT-OUT. ; /
